Holonomy groups of flat manifolds with the R property

Rafał Lutowski , Andrzej Szczepański

Abstract

n/a
Author Rafał Lutowski (FMPI / IM)
Rafał Lutowski,,
- Institute of Mathematics
, Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2013
Vol223
No3
Pages195-205
DOIDOI:10.4064/fm223-3-1
URL http://journals.impan.pl/cgi-bin/doi?fm223-3-1
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.451 (2) - 2013=0.544 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back